I'm 20 years old, and was diagnosed with essential hypertens
Patient :I'm 20 years old, and was diagnosed with essential hypertension approx. a year and a half ago. I was started on Lisinopril and then a diuretic (HCTZ) was added. Until 2 weeks ago I was taking Lisinopril HCTZ 20-12.5 MG (combined in one tablet) and felt fine pretty much. But, my dosage was increased to 20-25 MG. Ever since my head feels foggy, I'm unusually tired, resting HR is slower and overall just out of it and don't feel like myself. Was wondering if it's possible that my potassium is high. Any answer is much appreciated, thanks in advanced.
Symptoms: Dizziness, head feels foggy, slower than normal resting HR
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.